# SDR CALA9800824

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Condition: Jammed
- Location: R2 Door
- Part time: 6,192 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR JAMMED IN DOORWAY DURING SAMPLE SLIDE DEPLOYMENT, SLIDE COVER HIT DOOR JAMB.  REPLACED SLIDE AND ASSIST BOTTLE PER CAL WORKCARDS.
